# SDR SWIA201333809

- Difficulty date: June 26, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 44,594 hours, 37,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RT AFT FUSELAGE APPROXIMATELY 18 INCHES UNDER DC POWER CONNECTION.  FLT#7382 REPAIRED DAMAGE IAW REO.
